Jump to content
CrazyBoards.org

Can Cymbalta mess with blood sugar or something?


Recommended Posts

hypoglycemia and increased appetite is listed as "frequent" meaning at least 1 in 100 persons reporting.

However, most commonly Cymbalta causes decreased appetite and mild nausea in as many as 30% of users. In trials average users lost between 1 and 2.5 lbs over 13 weeks. This is pretty much what I'm experiencing 3 weeks into my trial.

a.m.

Link to comment
Share on other sites

I didn't get this side effect. As AM mentions, I had the nausea bit for the first few days.... maybe a week... but then it went away and my appetite was unaffected. I've been on drugs that cause these cravings (I'm on Remeron right now and am eating Oreos like they are going out of style!).

Link to comment
Share on other sites

When you are eating less, your blood sugar is going to go down sooner. If you eat sugars and simple carbs, then you will get a burst of energy from that sugar rush and then crash within about 2 hours. What you need to do is have snacks and meals with more protien which provides longer lasting energy.

I learned this almost two years ago after a summer of feeling awful.

a.m.

Link to comment
Share on other sites

  • 4 weeks later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...